# SDR FDEA202101030006

- Difficulty date: January 3, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 50,724 hours, 17,417 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N8722117
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT WEB HAS MULTIPLE AREAS OF CORROSION AT LBL 58 BETWEEN STA 1635 AND STA 1681.  REMOVED CORR ON WEB LBL 58 STA 1635-1681, IAW B757 SRM 51-10-02.  ORIG MAT .056 REM .028 LOSS .028 FOUND OUT OF LIMITS, IAW B757 SRM 53-60-15-1A FIG 101.  REMOVED, FABRICATED AND INSTALLED NEW WEB IAW B757 SRM 51-40-02, 51-40-05  53-60-15-01 AND BOEING DWG 146N8722 REV BK.
